# SDR USAA020133

- Difficulty date: April 9, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Door
- Part time: 45,478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .25 INCH, LOWER AFT CORNER OF LOWER HINGE CUT OUT.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 52-10-12.  (M)
